# SDR CA140408009

- Difficulty date: March 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2200 · Auto Flight System
- Part: Director
- Condition: Failed
- Location: Flight Controls
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, THE SPEED BUG CHANGED FROM SET CLIMB SPEED TO 91 KNOTS AND THE ACFT PITCHED UP.
